# SDR USAA2010020490273

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A145011
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C22 CHECK - CRACKED PYLON SKIN AT ACCESS PANEL 5727L  CUTOUT, NAC 177.50.  REPAIRED PYLON SKIN AT ACCESS PANEL 5727L  CUTOUT, NAC 177.50 IAW TYPICAL REPAIR 54-30-07.
